# SDR REXA2013051000884

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,266 hours, 24,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP MISSING AT SEATS 12 C/D.  REPLACED MISSING EMERGENCY LIGHT STRIP AT SEAT 12 C/D IAW AMM 33-50-01.  OPERATIONS CHECK GOOD.
